Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can Chantix During Chemo Therapy Cause Vomiting?

My son started on Chantix 2 weeks ago, then went in the hospital for a week of chemo treatments. The hospital did not give him the Chantix while he was in the hospital, but he resumed taking it when he got out. He will be out 2 weeks then go back in for another week long chemo session. Does this starting and stopping Chantix affect the drug s purpose? He is very sick, throwing up, while in the hospital and probably would throw up the Chantix even if they do give it to him. Should he just wait until the chemo treatments are over to use the Chantix or continue taking it when he can?
Tue, 30 Mar 2021
Report Abuse
Internal Medicine Specialist 's  Response
Hello,

Wait for chemotherapy to be over.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Diwashish Biswas, Internal Medicine Specialist
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

Recent questions on Nicotinic agonists


Loading Online Doctors....
Can Chantix During Chemo Therapy Cause Vomiting?

Hello, Wait for chemotherapy to be over. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Diwashish Biswas, Internal Medicine Specialist